# SDR AUS20021372

- Difficulty date: November 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Piper PA-28R-180
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D22013
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB PRELOAD SHELF MACHINED OR ALTERED. SUSPECT PROPELLER HAD SUFFERED A STRIKE IN THE PAST. UNAPPROVED REPAIR / MODIFICATION. PERSONNEL / MAINTENANCE ERROR.
